MathSciNet Relay Station
MathSciNet bibliographic data
MR732122 (85a:32033) 32H35 (32F15)
Landucci, M. On the proper holomorphic equivalence for a class of pseudoconvex domains. Trans. Amer. Math. Soc. 282 (1984), no. 2, 807–811.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement